# SDR IPXA3579888

- Difficulty date: August 15, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 22,462 hours, 13,588 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4057142
- Condition: Dented
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, NR 8 SLAT UPPER SURFACE DENTED AT OSS 451.6.   REPAIRED NR 8 SLAT WEDGE IAW PF SRM 57-43-02 AND 51-70-10, REPAIR 4, FIG 201, SHT 1.
